MAUDE Adverse Event Report: CAREFUSION, INC BD TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD TRAY EPID CONT WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT
Catalog Number 406151
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.A device history review could not be completed as no batch number was provided.Root cause description: undetermined.
 
Event or Problem Description
It was reported that catheter disconnecting from adapter with a bd tray epid cont we17g3.5 swc x3796.This occurred on 10 separate occasions during use, however, the date/time and or patient information is unknown.The following information was provided by the initial reporter: material no: 406151, batch no: unknown.It was reported that epidural catheters are disconnecting from stingray while in use.Per customer: the problem is that even when it¿s seated correctly, with enough traction it pops out.Unfortunately there¿s a lot of movement with laboring women even with an epidural.We are turning them side to side.In an emergency, it is a quick flip.During pushing, the positioning of the patient puts more traction on it as well.Anesthesiologists are taping the stingray closed and attaching to patient to prevent disconnection.

Brand Name
BD TRAY EPID CONT WE17G3.5 SWC X3796
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8705688
Report Number1625685-2019-00051
Device Sequence Number19301701
Product Code CAZ
UDI-Device Identifier00382904061517
UDI-Public00382904061517
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number406151
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2019
Initial Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;